Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 760378, 8 pages
http://dx.doi.org/10.1155/2013/760378
Research Article

Thermal Diffusivity Identification of Distributed Parameter Systems to Sea Ice

1State Key Laboratory of Coastal and Offshore Engineering, Dalian University of Technology, Dalian 116024, China
2School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
3Mathematical and Physics Department, Bohai University, Jinzhou 121000, China

Received 24 January 2013; Accepted 7 July 2013

Academic Editor: J. Liang

Copyright © 2013 Liqiong Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liqiong Shi, Zhijun Li, Enmin Feng, Yila Bai, and Yu Yang, “Thermal Diffusivity Identification of Distributed Parameter Systems to Sea Ice,” Journal of Applied Mathematics, vol. 2013, Article ID 760378, 8 pages, 2013. doi:10.1155/2013/760378